Nickelsen, D. and Engel, A. (2011) Asymptotics of work distributions: the pre-exponential factor. The European Physical Journal B, 82 (3-4). pp. 207-218. ISSN 1434-6028

Full text not available from this repository.
Official URL:


We determine the complete asymptotic behaviour of the work distribution in driven stochastic systems described by Langevin equations. Special emphasis is put on the calculation of the pre-exponential factor which makes the result free of adjustable parameters. The method is applied to various examples and excellent agreement with numerical simulations is demonstrated. For the special case of parabolic potentials with time-dependent frequencies, we derive a universal functional form for the asymptotic work distribution.

Item Type: Article
Subjects: Science and mathematics > Physics
Divisions: Faculty of Mathematics and Science > Institute of Physics (IfP)
Date Deposited: 05 Feb 2014 10:27
Last Modified: 05 Feb 2014 10:27
URN: urn:nbn:de:gbv:715-oops-18457
DOI: doi:10.1140/epjb/e2011-20133-y

Actions (login required)

View Item View Item